# SDR SWAA960586

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD BS 178 CRACKED AT WL 218, RBL 7 TO 12, AND AT RBL 9.5 TO 12.  REPAIRED PER BOEING SRM.
